# SDR DALA2025031501992

- Difficulty date: March 11, 2025
- Submitted: March 16, 2025
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 57,979 hours, 29,627 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3148 DISC: DTE, ER/A 620540-14AD REV A REQUIRES STAGE 3 DTA APPROVAL. A319 / 3148 / FUSELAGE / FRAMES/FORMERS / FR68 & STR22R / FRAME & SKIN / OVZ HOLE. C/A: ER/A 620540-14AD REV A REQUIRES STAGE 3 DTA APPROVAL ON OR BEFOR E 60,000 FC FROM SECTION I REPAIR EMBODIMENT. ASSOCIATED ER/A 00-620540 ADDED FOR AC 3148. (LP: 0852392)
